Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- Published
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, In: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Research output: Contribution to journal › Article › Research › peer-review
- Published
On self-affine tiles whose boundary is a sphere
Thuswaldner, J. & Zhang, S., Jan 2020, In: Transactions of the American Mathematical Society. 373.2020, 1, p. 491-527 37 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On self-affine tiles that are homeomorphic to a ball
Thuswaldner, J. & Zhang, S., 2 Jun 2023, In: Science Chine mathematics. 67.2024, January, p. 45-76 32 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On products of graphs and regular groups
Imrich, W., Sept 1972, In: Israel journal of mathematics. 11, 3, p. 258-264 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On permutations of Hardy-Littlewood-Polya sequences
Aistleitner, C., Berkes, I. & Tichy, R., 2010, In: Transactions of the American Mathematical Society.Research output: Contribution to journal › Article › Research › peer-review
- Published
On optimal embeddings of metrics in graphs
Imrich, W., Simões-Pereira, J. M. S. & Zamfirescu, C. M., Feb 1984, In: Journal of Combinatorial Theory, Series B. 36, 1, p. 1-15 15 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Newman and Littlewood polynomials with prescribed number of zeros inside the unit disk
Hare, K. & Jankauskas, J., Mar 2021, In: Mathematics of computation. 90.2021, March, p. 831-870 40 p.Research output: Contribution to journal › Article › Research › peer-review
- E-pub ahead of print
On Newman and Littlewood polynomials with prescribed number of zeros inside the unit disk
Jankauskas, J. & Hare, K., 27 Oct 2019, (E-pub ahead of print) In: Mathematics of computation. 90.2021, March, p. 831-870 40 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On matching and periodicity for (N,α)-expansions
Kraaikamp, C. & Langeveld, N., Aug 2024, In: The Ramanujan Journal . 64.2024, 4, p. 1479-1496 18 p.Research output: Contribution to journal › Article › Research › peer-review